# SDR 97ZZZX3354

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N902MP
- Make and model: Gulstm G1159
- Aircraft serial: 241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 1159SCH2105
- Condition: Miswired
- Location: Flap Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SOMETIMES FLAPS WOULD GO PAST THE DESIRED SETTING.  PROBLEM WAS TRACED TO A STICKING FLAP CONTROL VALVE.  ORDERED AND INSTALLED OVERHAULED FLAP CONTROL VALVE.  WITH FLAP HANDLE 'UP', FLAPS EXTENDED.  USED POWER SUPPLY TO CONTROL NEW VALVE.  WHEN THE EXTEND COIL WAS POWERED, THE FLAPS RETRACTED.  WHEN THE RETRACT COIL WAS POWERED, THE FLAPS EXTENDED.  THE FLAPS MANUAL CONTROL WORKED NORMALLY.  ORDERED AND INSTALLED ANOTHER FLAP CONTROL VALVE.  THIS ONE WORKED NORMALLY.
